On locating-dominating number of comb product graphs

Aswan Anggun Pribadi, Suhadi Wido Saputro


We consider a set D ⊆ V(G) which dominate G and for every two distinct vertices x, y ∈ V(G) \ D, the open neighborhood of x and y in D are different. The minimum cardinality of D is called the locating-dominating number of G. In this paper, we determine an exact value of the locating- dominating number of comb product graphs of any two connected graphs of order at least two.


comb product; locating-dominating number; locating-dominating sets

Full Text:


DOI: http://dx.doi.org/10.19184/ijc.2020.4.1.4


Azari, M., and A. Iranmanesh, Chemical graphs constructed from rooted product and thir Zagreb indices, MATCH Commun. Math. Comput. Chem., 70 (2013), 901–919.

Caceres, J., C. Hernando, M. Mora, I.M. Pelayo, and M.L. Puertas, Locating- dominating codes: Bounds and extremal cardinalities, Appl. Math. Comput., 220 (2013), 38–45.

Canoy Jr., S.R., G.A. Malacas, and D. Tarepe, Locating-dominating sets in graphs, Appl. Math. Sci., 8 No. 8 (2014), 4381–4388.

Colbourn, C.J., P.J. Slater, and L.K. Stewart, Locating-dominating sets in series-parallel networks, Congr. Numer., 56 (1987), 135–162.

Exoo, G., V. Junnila, and T. Laihonen, Locating-dominating codes in paths, Discrete Math., 311 (2011), 1863–1873.

Foucaud, F., M.A. Henning, C. L ̈owenstein, and T. Sasse, Locating-dominating sets in twin-free graphs, Discrete Appl. Math., 200 (2016), 52–58.

Haynes, T.W., S.T. Hedetniemi, and P.J. Slater, “Fundamentals of Domination in Graphs”, Marcel Dekker, Inc. New York, (1998).

Haynes, T.W., S.T. Hedetniemi, and P.J. Slater (eds), “Domination in Graphs: Advanced Topics”, Marcel Dekker, Inc. New York, (1998).

Henning, M.A., and O.R. Oellermann, Metric-locating-dominating sets in graphs, Ars Comb., 73 (2004), 129–141.

Seo, S.J. and P.J. Slater, Open neighborhood locating-dominating sets, Australas. J. Combin., 46 (2010), 109–119.

Slater, P.J., Dominating and location in acyclic graphs. Networks 17 (1987), 55–64.

Slater, P.J., Dominating and reference sets in a graph, J. Math. Phys. Sci., 22 (1988), 445–455.


  • There are currently no refbacks.

ISSN: 2541-2205

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View IJC Stats